On asymptotic structure at null infinity in five dimensions

Kentaro Tanabe, Norihiro Tanahashi, Tetsuya Shiromizu

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We discuss the asymptotic structure of null infinity in five dimensional space-times. Since it is known that the conformal infinity is not useful for odd higher dimensions, we shall employ the coordinate based method such as the Bondi coordinate first introduced in four dimensions. Then we will define the null infinity and identify the asymptotic symmetry. We will also derive the Bondi mass expression and show its conservation law.

Original languageEnglish
Article number041005JMP
JournalJournal of Mathematical Physics
Volume51
Issue number6
DOIs
Publication statusPublished - Jun 1 2010
Externally publishedYes

Fingerprint

infinity
Null
Infinity
conservation laws
Conservation Laws
Higher Dimensions
Odd
Space-time
Symmetry
symmetry

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On asymptotic structure at null infinity in five dimensions. / Tanabe, Kentaro; Tanahashi, Norihiro; Shiromizu, Tetsuya.

In: Journal of Mathematical Physics, Vol. 51, No. 6, 041005JMP, 01.06.2010.

Research output: Contribution to journalArticle

@article{c494eeea6cad4f37b03e84b030913a23,
title = "On asymptotic structure at null infinity in five dimensions",
abstract = "We discuss the asymptotic structure of null infinity in five dimensional space-times. Since it is known that the conformal infinity is not useful for odd higher dimensions, we shall employ the coordinate based method such as the Bondi coordinate first introduced in four dimensions. Then we will define the null infinity and identify the asymptotic symmetry. We will also derive the Bondi mass expression and show its conservation law.",
author = "Kentaro Tanabe and Norihiro Tanahashi and Tetsuya Shiromizu",
year = "2010",
month = "6",
day = "1",
doi = "10.1063/1.3429580",
language = "English",
volume = "51",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "6",

}

TY - JOUR

T1 - On asymptotic structure at null infinity in five dimensions

AU - Tanabe, Kentaro

AU - Tanahashi, Norihiro

AU - Shiromizu, Tetsuya

PY - 2010/6/1

Y1 - 2010/6/1

N2 - We discuss the asymptotic structure of null infinity in five dimensional space-times. Since it is known that the conformal infinity is not useful for odd higher dimensions, we shall employ the coordinate based method such as the Bondi coordinate first introduced in four dimensions. Then we will define the null infinity and identify the asymptotic symmetry. We will also derive the Bondi mass expression and show its conservation law.

AB - We discuss the asymptotic structure of null infinity in five dimensional space-times. Since it is known that the conformal infinity is not useful for odd higher dimensions, we shall employ the coordinate based method such as the Bondi coordinate first introduced in four dimensions. Then we will define the null infinity and identify the asymptotic symmetry. We will also derive the Bondi mass expression and show its conservation law.

UR - http://www.scopus.com/inward/record.url?scp=77954491611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954491611&partnerID=8YFLogxK

U2 - 10.1063/1.3429580

DO - 10.1063/1.3429580

M3 - Article

AN - SCOPUS:77954491611

VL - 51

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 6

M1 - 041005JMP

ER -